question-icon

What causes delayed menstruation after taking Unwanted-72?

default
Posted on Fri, 11 Dec 2015
Question: Hi, We had sex on Sep 4th 2015 and my wife took unwanted 72 on 6th Sep, she had bleeding on 15th Sep and next period didn't happen, in the month of October we did urine pregnancy test which came negative and till now she didn't have her periods its almost more than 2 months, she developed breast changes like feeling heavy and tenderness, we are tensed a lot as we are not ready for pregnancy now, so please suggest me what can I do??

Regards
doctor
Answered by Dr. Richa Agarwal (21 minutes later)
Brief Answer:
Side effect of unwanted -72.

Detailed Answer:
Hello Sir,
Thanks for trusting hcm about your wife health care.
I have gone through your history and understand your concerns.
Her period maybe delayed due to side effect of unwanted -72 because it may cause delayed menses due to hormonal changes.
As she had i-pill on time and pregnancy test show negative result the chances of pregnancy are not there in your case.
So do not take much stress and wait and watch for her menses.
Hope found useful, feel free to ask more information.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Richa Agarwal (13 minutes later)
Thanks for your comforting response madam, but I'm still worried that my wife is experiencing the symptoms of pregnancy like what I had mentioned regarding breasts changes and reduced appetite, increased micturition(she's drinking plenty of water though), but no morning sickness, no mood swings, and its more than two months she didn't have her periods (which worries me a lot because if its pregnancy and if we opt for termination we would like to do it in safe time only) so please tell us why it's happening like this? And why delay in getting her regular periods??
Your valuable response will be appreciated!

Regards
doctor
Answered by Dr. Richa Agarwal (3 hours later)
Brief Answer:
Delay can be due to hormonal changes due to side effect of unwanted -72.

Detailed Answer:
Hello Sir,
Thanks for your response.
Your wife period is most likely delay due to hormonal changes cause by unwanted -72( emergency pill).
Emergency pill can cause menstrual irregularities for 2-3 months and get resolved by its own.
As her period is delayed by 2 months,first again repeat her pregnancy test to rule out pregnancy because she is having symptoms of pregnancy.
Although in my opinion her test should be negative, but please revert back to us with her test results ( because negative pregnancy test after 2 months of missed period definitely rule out pregnancy) .
Hope to hear from you soon.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3828 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes delayed menstruation after taking Unwanted-72?

Brief Answer: Side effect of unwanted -72. Detailed Answer: Hello Sir, Thanks for trusting hcm about your wife health care. I have gone through your history and understand your concerns. Her period maybe delayed due to side effect of unwanted -72 because it may cause delayed menses due to hormonal changes. As she had i-pill on time and pregnancy test show negative result the chances of pregnancy are not there in your case. So do not take much stress and wait and watch for her menses. Hope found useful, feel free to ask more information. Good luck. Regards